# SDR AALA20140807014

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 108,630 hours, 17,820 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113T410034A
- Condition: Punctured
- Location: Nr 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SPOILER HAS PUNCTURE DAMAGE.  INSTALLED NR 7 SPOILER IAW AMM 27-61-0-424-019 & EA B767-57-036063.
